فهرست مطالب

fuzzy systems - Volume:15 Issue:4, 2018
  • Volume:15 Issue:4, 2018
  • تاریخ انتشار: 1397/05/28
  • تعداد عناوین: 10
|
|
  • Ali Saeidi Rashkolia, Mohammad Mahdi Zahedi *, Masoud Hadian Dehkordi Pages 1-11
    In this paper, we introduce a new verifiable multi-use multi-secret sharing scheme based on automata and one-way hash function. The scheme has the adversary fuzzy structure and satisfy the following properties: 1) The dealer can change the participants and the adversary fuzzy structure without refreshing any participant's real-shadow. 2) The scheme is based on the inversion of weakly invertible finite automata and its security depends on the properties of the one-way hash functions. 3) The scheme does not encounter time-consuming computations like discrete logarithm problem. 4) The validity of the transmitted data can be verified by the combiner and participants. 5) Every participant has only one reusable real-shadow, whereas the most of other existing schemes have more than one shadow. In addition, the proposed scheme which is based on automata has all the properties of a perfect scheme. Finally, the comparisons among other schemes and our scheme prove the efficiency of our scheme.
    Keywords: Secret sharing, Adversary fuzzy structure, One-way hash function, Finite automaton, Weakly invertible
  • Ghadir Sadeghi *, Mahdi Nazarianpoor, John Michael Rassias Pages 13-30
    In this paper, we investigate the general solution and the generalized Hyers-Ulam stability of a new functional equation satisfied by $f(x) = x^{24}$, which is called quattuorvigintic functional equation in intuitionistic fuzzy normed spaces by using the fixed point method.
    These results can be regarded as an important extension of stability results corresponding to functional equations on normed spaces.
    Keywords: Quattuorvigintic functional equation, Intuitionistic fuzzy normed spaces, Hyers-Ulam stability
  • Rong Gao *, Hamed Ahmadzade Pages 31-42
    Convergence is an issue being widely concerned about. Thus, in this paper, we mainly put forward two types of concepts of convergence in mean and convergence in distribution for the sequence of uncertain random variables. Then some of theorems are proved to show the relations among the three convergence concepts that are convergence in mean, convergence in measure and convergence in distribution. Furthermore, several examples are given to illustrate how we use the theorems to make sure the uncertain random sequence being convergent. Finally, several counterexamples are taken to explain the relations between these different types of convergence.
    Keywords: Chance theory, Uncertain random variable, Chance distribution, Convergence in distribution, Convergence in mean
  • Yongbing Wang *, Yongming Li Pages 43-56
    We present a topological characterization for fuzzy regular languages: we show that there is a bijective correspondence between fuzzy regular languages
    and the set of all clopen fuzzy subsets with finite image in the induced fuzzy topological space of Stone space (Profinite space), and then we give a representation of closed fuzzy subsets in the induced fuzzy topological space via fuzzy regular languages.
    Moreover, we prove that the induced fuzzy topological space has a basis consisting of leveled characteristic functions of the closure of cut languages of fuzzy regular languages.
    Keywords: Fuzzy finite automata, Fuzzy regular languages, Profinite topological space, Fuzzy topological space, Clopen subsets
  • Sareh Ahmadi *, Mohammad Mehdi Fateh Pages 57-71
    A flexible-joint robot manipulator is a complex system because it is nonlinear, multivariable, highly coupled along with joint flexibility and uncertainty. To overcome flexibility, several methods have been proposed based on flexible model. This paper presents a novel method for controlling flexible-joint robot manipulators. A novel control law is presented by compensating flexibility to form a rigid robot and then control methods for rigid robots are applied. Feedback linearization and direct adaptive fuzzy control, based on rigid model, are designed with torque control strategy. A decentralized adaptive fuzzy controller is designed because of simplicity and ease of implementation. Effectiveness of the proposed control approach is demonstrated by simulations, using a three-joint articulated flexible-joint robot, driven by permanent magnet dc motors.
    Keywords: Interior operator, Interior system, Fuzzy set, Fuzzy logic
  • Muhammad Akram, Feng Feng, Arsham Borumand Saeid *, V. Leoreanu, Fotea Pages 73-92
    In this research study, we present a novel frame work for handling bipolar fuzzy soft information by combining bipolar fuzzy soft sets with graphs.
    We introduce several basic notions concerning bipolar fuzzy soft graphs and investigate some related properties.
    We also consider the application of the bipolar fuzzy soft graphs. In particular, three efficient algorithms are developed to solve multiple criteria decision-making problems regarding social network, investment in shares and detection of bipolar disorder in children.
    Keywords: Bipolar fuzzy soft graph, Multiple criteria decision-making problem, Algorithm
  • M. Syed Ali *, K. Meenakshi, N. Gunasekaran, M. Usha Pages 93-107
    This paper focuses on the problem of finite-time boundedness and finite-time passivity of discrete-time T-S fuzzy neural networks with time-varying delays. A suitable Lyapunov--Krasovskii functional(LKF) is established to derive sufficient condition for finite-time passivity of discrete-time T-S fuzzy neural networks. The dynamical system is transformed into a T-S fuzzy model with uncertain parameters. Furthermore, the obtained passivity criteria is established in terms of Linear matrix inequality (LMI), which can be easily checked by using the efficient MATLAB LMI toolbox. Finally, some numerical cases are given to illustrate the effectiveness of the proposed approach.
    Keywords: Lyapunov-Krasovskii function, Discrete-time neural networks (DNNs), Passivity, Finite-time stability, T-S fuzzy rule
  • Yu Zhong, Fu, Gui Shi * Pages 109-127
    In this paper, the concepts of derived sets and derived operators are generalized to $(L, M)$-fuzzy topological spaces and their characterizations are given.
    What is more, it is shown that the category of stratified $(L, M)$-fuzzy topological spaces, the category of stratified $(L, M)$-fuzzy closure spaces and the category of stratified $(L, M)$-fuzzy quasi-neighborhood spaces are all isomorphic to the category of stratified $(L, M)$-fuzzy derived spaces.
    Keywords: Derived set, M)$-fuzzy derived set, $(L, M)$-fuzzy derived operator, Stratified $(L, M)$-fuzzy topology, Isomorphism of categories
  • Yu Zhong, Fu, Gui Shi * Pages 129-149
    In this paper, characterizations of the degree to which a mapping $\mathcal{T} : L^{X}\longrightarrow M$ is an $(L, M)$-fuzzy topology are studied in detail.
    What is more, the degree to which an $L$-subset is an $L$-open set with respect to $\mathcal{T}$ is introduced.
    Based on that, the degrees to which a mapping $f: X\longrightarrow Y$ is continuous,
    open, closed or a quotient mapping with respect to $\mathcal{T}_{X}$ and $\mathcal{T}_{Y}$ are defined, and their characterizations are given, respectively.
    Besides, the relationships among the continuity degrees, the openness degrees, the closedness degrees and the quotient degrees of mappings are discussed.
    Keywords: $(L, M)$-fuzzy topology degree, $L$-open set degree, Continuity degree, Openness degree, Closedness degree, Quotient degree
  • Lyall Reid *, Gary Richardson Pages 151-169
    $\top$-filters can be used to define $\top$-convergence spaces in the lattice-valued context. Connections between $\top$-convergence spaces and lattice-valued convergence spaces are given. Regularity of a $\top$-convergence space has recently been defined and studied by Fang and Yue. An equivalent characterization is given in the present work in terms of convergence of closures of $\top$-filters. Moreover, a compactification of a $\top$-convergence space is constructed whenever $L$ is a complete Boolean algebra.
    Keywords: Lattice-valued convergence, $top$-convergence spaces, Regularity, Compactification, Topological